MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT SYSTEM

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT SYSTEM
Model Number AVSM07060
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model avsm07060.Vascular covered stent allegedly experienced malposition of device.This report was received from a single source.This event did involve patient with no reported patient injury.The patient is (b)(6) years of age, the gender is male, and the weight is (b)(6) kgs.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model avsm07060.Vascular covered stent allegedly experienced malposition of device.This report was received from a single source.This event did involve patient with no reported patient injury.The patient is 59 years of age, the gender is male, and the weight is 298 lbs.
 
Additional Manufacturer Narrative

Brand Name
COVERA VASCULAR COVERED STENT SYSTEM
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstrasse 6
karlsruhe 76227
GM  76227
MDR Report Key8783337
Report Number9681442-2019-00089
Device Sequence Number19413471
Product Code PFV
UDI-Device Identifier00801741106248
UDI-Public(01)00801741106248
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberAVSM07060
Device Catalogue NumberAVSM07060
Device Lot NumberANCV3931
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/11/2019
Supplement Report FDA Received Date10/17/2019
Patient Sequence Number1